ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community  

Go Back   ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community > TREATMENT & MANAGEMENT > Medications > Wellbutrin
Register Blogs FAQ Chat Members List Calendar Donate Gallery Arcade Mark Forums Read

Wellbutrin (bupropion hcl)

Reply
 
Thread Tools Display Modes
  #1  
Old 04-28-12, 06:50 PM
ritalin_ADDict ritalin_ADDict is offline
Member
 

Join Date: Jul 2011
Location: world
Posts: 92
Thanks: 10
Thanked 24 Times in 18 Posts
ritalin_ADDict is on a distinguished road
wellbutrin, dark colored urin

ok, i think i have been having this problem since starting the wellbtrin but lately it has been more in my radar since i saw it in the contact ur doctor immidiately critiria.
my urin lately has been an orange bronish yellowish color and it it has started to worry me. ialso take a multy vitamin daily witch does also have an effect on th color of my urin but this is darker looking aand makes me worrie. I will call my doctor at monday as soon as shes there but i was wondering if it would be wise to stop this med emmediately.

I am just looking for advice from anyone who was iin this boat already or knows anything about this because one part of me wants to stop this med right now and the rest likes /needs the wellbutrin.
Reply With Quote
  #2  
Old 04-28-12, 07:05 PM
ana futura's Avatar
ana futura ana futura is offline
ADDvanced Forum ADDvocate
 

Join Date: Apr 2012
Location: Skaro
Posts: 4,828
Thanks: 6,239
Thanked 6,227 Times in 3,057 Posts
ana futura has a reputation beyond reputeana futura has a reputation beyond reputeana futura has a reputation beyond reputeana futura has a reputation beyond reputeana futura has a reputation beyond reputeana futura has a reputation beyond reputeana futura has a reputation beyond reputeana futura has a reputation beyond reputeana futura has a reputation beyond reputeana futura has a reputation beyond reputeana futura has a reputation beyond repute
Re: wellbutrin, dark colored urin

Anytime your urine is dark it usually means you are dehydrated. Drink more water.

It can also mean something more serious, like a UTI. If you have any pains or additional symptoms, stop the med and contact your doctor right away.
Reply With Quote
  #3  
Old 04-28-12, 07:36 PM
ritalin_ADDict ritalin_ADDict is offline
Member
 

Join Date: Jul 2011
Location: world
Posts: 92
Thanks: 10
Thanked 24 Times in 18 Posts
ritalin_ADDict is on a distinguished road
Re: wellbutrin, dark colored urin

lol....i was in the army and i was dehidrated so many times, that is definitly not what dehidrated urin looks like. currently i am having alot of stomech problems very very bad diaria and throwing up. the day before yesterday and last night i had fever and i really hope they are not connected and are only a stomech virus. my urin changed color along time ago, just this recent thing caused me worry. right now i am off meds for like 2.5 days but tommarow i am supposed to work so.
Reply With Quote
Sponsored Links
  #4  
Old 04-28-12, 08:12 PM
ana futura's Avatar
ana futura ana futura is offline
ADDvanced Forum ADDvocate
 

Join Date: Apr 2012
Location: Skaro
Posts: 4,828
Thanks: 6,239
Thanked 6,227 Times in 3,057 Posts
ana futura has a reputation beyond reputeana futura has a reputation beyond reputeana futura has a reputation beyond reputeana futura has a reputation beyond reputeana futura has a reputation beyond reputeana futura has a reputation beyond reputeana futura has a reputation beyond reputeana futura has a reputation beyond reputeana futura has a reputation beyond reputeana futura has a reputation beyond reputeana futura has a reputation beyond repute
Re: wellbutrin, dark colored urin

Do you think there's blood in it? Pee into a cup, and let it sit. If there's blood in it it will settle to the bottom after a while.
Reply With Quote
  #5  
Old 04-29-12, 12:13 AM
thejohnson475's Avatar
thejohnson475 thejohnson475 is offline
Member
 

Join Date: Feb 2012
Location: Deltona, florida
Posts: 54
Thanks: 1
Thanked 19 Times in 13 Posts
thejohnson475 is on a distinguished road
Re: wellbutrin, dark colored urin

I had the same problem when I first started Vyvanse, it usually means your dehydrated since it's very easy to do when on an amphetamine based med so you just need to get used to drinking more water through out the day than you're used to.
__________________
Never take life seriously. Nobody gets out alive anyway.
Reply With Quote
  #6  
Old 04-29-12, 07:45 PM
namazu's Avatar
namazu namazu is offline
Yeti-Wrangling Moderator
 
Join Date: Nov 2009
Location: Northern Hemisphere
Posts: 5,729
Thanks: 33,340
Thanked 9,357 Times in 4,233 Posts
namazu has a reputation beyond reputenamazu has a reputation beyond reputenamazu has a reputation beyond reputenamazu has a reputation beyond reputenamazu has a reputation beyond reputenamazu has a reputation beyond reputenamazu has a reputation beyond reputenamazu has a reputation beyond reputenamazu has a reputation beyond reputenamazu has a reputation beyond reputenamazu has a reputation beyond repute
Re: wellbutrin, dark colored urin

Very dark urine, like almost brown, can sometimes be a sign of hepatitis (liver problems).

Given that you're also sick to your stomach, it seems possible that some infection could be causing both problems. (And yeah, diarrhea and vomiting can also cause dehydration.)

Definitely get in touch with the doctor tomorrow (perhaps your general doctor, as well as the psychiatrist) -- it may not be the Wellbutrin at all, and it may turn out to be nothing serious at all, but it's worth getting checked out in any case.

Hope you feel better soon!
Reply With Quote
  #7  
Old 05-01-12, 10:50 PM
ritalin_ADDict ritalin_ADDict is offline
Member
 

Join Date: Jul 2011
Location: world
Posts: 92
Thanks: 10
Thanked 24 Times in 18 Posts
ritalin_ADDict is on a distinguished road
Re: wellbutrin, dark colored urin

ok, so its been a couple days, about the stomich problems, witch I still have and right now its only diariha at its end, it tuned out to be sallmonella, i dont need anti biotics or a doctor but i had some pretty rough days. as for the wellbutrin i have been without for a while now and my urin has changed back to normal colers, between white and yelow.
tommarow I am gonna prob talk to my doc and get back on it though because just being off it for a couple of days reminds me how much i like it. i will post what she says here incase anyyone else should wonder about the same prob.
I apreciate all you guys answers thank you.
Reply With Quote
The Following User Says Thank You to ritalin_ADDict For This Useful Post:
namazu (05-01-12)
Reply

Bookmarks


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is On
Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Wellbutrin for ADD? electric76 Adult Diagnosis & Treatment 6 11-13-12 02:06 AM
got hives from Wellbutrin, want to try Aplenzin cheetos Wellbutrin 5 01-19-11 08:46 AM
Wellbutrin Making Me Depressed? MatJ Wellbutrin 19 06-18-09 07:25 PM
wellbutrin + concerta so close to perfection hollywood Anti-Depressants 0 05-30-09 07:59 PM
Adderall / Wellbutrin combo question. whoorple Adderall 6 04-24-09 03:42 PM


All times are GMT -4. The time now is 08:14 AM.


Powered by vBulletin® Version 3.7.4
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.
(c) 2003 - 2014 ADD Forums